# SDR AALA202404228536

- Difficulty date: April 8, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 967-987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN RIGHT AFT ENTRY DOOR SILL INNER CHORD FROM STA 967 TO STA 987, WL 208. REPLACED INNER CHORD PER AARD 51-00-05-1.
